MAUDE Adverse Event Report: ARTHREX, INC. LARGE PEC BUTTON KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. LARGE PEC BUTTON KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number LARGE PEC BUTTON KIT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/29/2025, a sales representative reported via phone that a patient developed an infection after undergoing a pectoralis major procedure on (b)(6) 2025 where an ar-2269 implant delivery system was utilized.Additional information was provided on 07/29/2025 where the sales representative stated this occurred 8 days post op on (b)(6) 2025 infection discovered.The infection being treated, and the patient is recovering.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to a patient-specific event.

Brand Name
LARGE PEC BUTTON KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22882869
Report Number1220246-2025-03609
Device Sequence Number9640645
Product Code MBI
UDI-Device Identifier00888867026582
UDI-Public(01)00888867026582(11)250430(17)291231(10)15428899
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLARGE PEC BUTTON KIT
Device Catalogue NumberAR-2269
Device Lot Number15428899
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown